# SDR HNAA2023081700316

- Difficulty date: August 17, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 41,581 hours, 38,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HN00103352  CORROSION FOUND ON "0" FLOOR BEAM CAP BETWEEN FRM 36-26  REMOVED CORRODED FLOOR BEAM CAP AND INSTALLED NEW FLOOR GUSSET/ FLOOR BEAM CAP AT "0" BEAM FRM 26 TO FRM 36 IAW EMB 145 SRM 51-40-02-PR.
